# SDR FDEA201407101685

- Difficulty date: July 10, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING FUSELAGE EXTERIOR EXISTING REPAIR EXTERIOR DOUBLER & TRIPLER HAVE NUMEROUS NICKS, SCRATCHES & TOOL MARKS AT STATION 1639 - 1701 STRINGER 15R - 19R.  CRACK HOLE ON EXISTING FUSELAGE SKIN & STRAP REPAIR AT R4 DOOR CUTOUT,   BETWEEN STA 1636 - 1700, STR 15R - 19R COMPLIED    REPAIR CLASSIFIED AS MAJOR
